Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 35 of 50 found articles
 
 
  On f-divergence for σ-⊕-measures
 
 
Title: On f-divergence for σ-⊕-measures
Author: Agahi, Hamzeh
Yadollahzadeh, Milad
Appeared in: Soft computing
Paging: Volume 25 () nr. 15 pages 9781-9787
Year: 2021-07-05
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 35 of 50 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands